A NOVEL FIXED POINT THEOREM OF REICH-PEROV TYPE α-CONTRACTIVE MAPPINGS IN VECTOR-VALUED METRIC SPACES

Sunarsini, Mahmud Yunus, And Subiono

Research output: Contribution to journalArticlepeer-review

Abstract

This article discusses a novel concept of Reich-Perov type α-contractive mappings in vector-valued metric spaces. First, we define Reich-Perov-type contractive mappings using a novel concept in vector-valued metric spaces. Later, we investigate the sufficient conditions for a Reich-Perov type contractive mapping to have a unique fixed point in the spaces. By defining an α-contractive mapping, we next show the sufficient conditions of the existence and uniqueness of a fixed point of the Reich-Perov type α-contractive mappings in vector-valued metric spaces.

Original languageEnglish
Pages (from-to)599-616
Number of pages18
JournalJordan Journal of Mathematics and Statistics
Volume16
Issue number4
DOIs
Publication statusPublished - Dec 2023

Keywords

  • Reich-Perov contractive mapping
  • Reich-Perov α-contractive mapping
  • fixed point
  • α-admissible

Fingerprint

Dive into the research topics of 'A NOVEL FIXED POINT THEOREM OF REICH-PEROV TYPE α-CONTRACTIVE MAPPINGS IN VECTOR-VALUED METRIC SPACES'. Together they form a unique fingerprint.

Cite this